U.S. doctors online nowAsk doctors free
ZA
A 30-year-old female asked:

My right hand fingertips n feet (mostly) is dry n peeling.it happened suddenly the passed week.i'm on euthyrox.fingers start to wrinkle as soon as i touch water.its seems like extra skin when i have a bath but then goes away.is my meds causing this?

1 doctor answer4 doctors weighed in
Dr. ANNA KILIAN
A Verified Doctoranswered
A US doctor answeredLearn more
I dont think so: I have not come across that as a side effect of the thyroid medication. It is probably better to see the prescribing doctor and have a thyroid function test done.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.